Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Sango, Mamadou
Homogenization of the Dirichlet problem for a system of quasilinear elliptic equations in a domain with fine-grained boundary. Annales de l'institut Henri Poincaré (C) Analyse non linéaire, 20 no. 2 (2003), p. 183-212
Texte intégral djvu | pdf | Analyses MR 1961514 | Zbl 1020.35011

URL stable: http://www.numdam.org/item?id=AIHPC_2003__20_2_183_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Bensoussan A., Lions J.L., Papanicolaou G., Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978.  MR 503330 |  Zbl 0404.35001
[2] Casado Diaz J., Homogenization of Dirichlet problems for monotone operators in varying domains, Proc. Roy. Soc. Edinburgh A 127 (1997) 457-478.  MR 1453278 |  Zbl 0877.35013
[3] Cioranescu D., Murat F., Un terme etrange venu d'ailleurs I and II, in: Nonlinear PDE's and their Applications, Pitman Research Notes in Mathematics, 60, 1982, pp. 98-138, Vol. 70, 1983, pp. 154–178.  Zbl 0496.35030
[4] Dal Maso G., An Introduction to Γ-convergence, Birkhauser, Boston, 1993.  Zbl 0816.49001
[5] Dal Maso G., Garroni A., New results on the asymptotic behavior of Dirichlet problems in perforated domains, Math. Mod. Meth. Appl. Sci. 3 (1994) 373-407.  MR 1282241 |  Zbl 0804.47050
[6] Dal Maso G., Murat F., Dirichlet problems in perforated domains for homogeneous operators on H01, in: Calculus of Variations, Homogenization and Continuum Mechanics, World Scientific, Singapore, 1994, pp. 177-202.  Zbl 0884.47026
[7] Dal Maso G., Murat F., Asymptotic behaviour and correctors for Dirichlet problems in perforated domains with homogeneous monotone operators, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 4 (1997) 24, No. 2, 239–290.
Numdam |  MR 1487956 |  Zbl 0899.35007
[8] Ladyzhenskaya O.A., Uraltseva N.N., Linear and Quasilinear Elliptic Equations, Academic Press, New-York, 1968.  MR 244627 |  Zbl 0164.13002
[9] Leray J., Lions J.L., Quelques resultats de Viŝik sur les problèmes élliptiques nonlinéaires par la méthode de Minty–Browder, Bull. Soc. Math. France 93 (1965) 97-107.
Numdam |  MR 194733 |  Zbl 0132.10502
[10] Marchenko V.A., Khruslov E.Ya., Boundary Value Problems in Domains With Fine-Grained Boundaries, Naukova Dumka, Kiev, 1974, (Russian).  Zbl 0289.35002
[11] Moser J., A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math. 13 (1960) 457-468.  MR 170091 |  Zbl 0111.09301
[12] Oleinik O.A., Shamaev A.S., Yocifian G.A., Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam, 1992.  MR 1195131 |  Zbl 0768.73003
[13] M. Sango, Pointwise a priori estimates for solutions of a system of quasilinear elliptic equations, Applicable Analysis, to appear.  MR 1914687 |  Zbl 1034.35028
[14] Sango M., Homogenization of the Dirichlet problem for a system of quasilinear elliptic equations in a perforated domain, C. R. Acad. Sci. Paris 329 (1999) 293-298.  MR 1713334 |  Zbl 0933.35077
[15] Serrin J., Local behavior of solutions of quasi-linear equations, Acta Math. 111 (1964) 247-302.  MR 170096 |  Zbl 0128.09101
[16] Skrypnik I.V., Quasilinear Dirichlet problem for domains with fine-grained boundary, Dokl. Akad. Nauk Ukrain. SSR Ser. A 2 (1982) 21-25.  MR 650882 |  Zbl 0485.35046
[17] Skrypnik I.V., Methods for Analysis of Nonlinear Elliptic Boundary Value Problems, Nauka, Moscow, 1990, English translation in: Translations of Mathematical Monographs, Vol. 139, AMS, Providence, 1994.  MR 1297765 |  Zbl 0822.35001
[18] Skrypnik I.V., Homogenization of nonlinear Dirichlet problems in perforated domains of general type, Sbornik Mathematics 187 (1996) 1229-1260.  MR 1418344 |  Zbl 0874.35012
[19] Zhikov V.V., Kozlov S.M., Oleinik O.A., Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin, 1994.  MR 1329546 |  Zbl 0838.35001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site